# SDR SWAA2020062389925

- Difficulty date: June 4, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A8117
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULKHEAD TO FLOOR SUPPORT ANGLE AT BS 947, LBL 8 TO RBL 19, WL180.   REMOVED & REPLACED THE SUPPORT ANGLE IAW SRM 51-40-02-0G-0, & DWG 149A8117. NO SRM ALLOWABLE DAMAGE.
